# SDR P5CA2021080900303

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: AS18957550
- Condition: Leaking
- Location: Check Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG IP CHECK VALVE COUPLING AIR LEAKAGE( IAW AMM 36-11-06-004-001-001 REV 132 AND AMM 36-11-06-404-009-001 REV 132 REMOVED AND REPLACED #2 ENG IP CHECK VALVE E-SEAL WITH NEW PARTS. IAW AMM 71-00-00-795-228-H03 REV 132 PERFORM ENG DRY MOTOR LEAK CHECK, NO LEAK FOUND. CONDITION CHECK NORMAL )
